# SDR IPXA09156198

- Difficulty date: May 20, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 9,637 hours, 6,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-4/C 4 GOUGED AREAS CENTER OF BACKSIDE OF RT MID FLAP APPX. 7 INCHES FROM INBD END.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-50-00, PAGE 220, FIG. 205, AND SRM 57-50-00, PARA. 4 E.,FIG 205 REF SAA EA 300-7530-01-A1817  AND UPS EO NR A300-5750-33760-A.
